June 22nd, 2010 10:37 PM #1Unregistered Guest
Symptoms are full force RE:thread #13833
I have had three B12 injections (3 in a row two weeks ago - now my doctor says only once a month) since I first posted on June 14th (I just checked it was 1000MCG of Cycbl). Since then the headaches, really loud ringing in my ears, "reepy/crawly/jittery" feeling in my arms/legs, blurred L vision and L facial numbness has been full-force.
To add to it I have additional symptoms of my legs from the calves down to my toes feel like I have tight socks on and pins/needles and from mid-forearm down to my fingers feels very pins/needles. I get periodic pains in my wrists, knees, ankles, lower leg bones, forearm bones. My fingers and toes hurt to spread apart.
My husband tells me it's difficult to talk to me because I keep stopping mid-sentence and he wanted to know if I really was unable to come up with the right words - I really can't at times!
I haven't been very hungry, actually I've had a heartburn/sour stomach feeling for the past few weeks now.
After some researching I've found other people have complained of heightened symptoms after starting injections.
I went back to my doctor who said it could take up to 9 months to feel better (he would test me in 2 weeks again for my B12 levels). The blood work for pernicious anemia came back normal and my doctor still questions whether I want to have other tests. Well, I'd like to know why I have the B12 deficiency- what are the other possible causes? I don't know why that seems so odd to him for me to want to know.
His only suggestion was to take a low dose (25mg) of Amitriptyline at night to take away the nerve pain. ?? I again don't like just covering up the symptoms without a cause. He said he'd take me off it in 4 months to see if I then feel better after I've had 4 months of B12 injections.
Any comments - suggestions out there?
Heather - Massachusetts